It sounds like you feel stuck in a fog, like everything is gray. I can hear how uncomfortable it is for you not to be able to feel more than just a bit of sadness sometimes, and how much you want to figure this out so you can change it. I get the impression that you’re feeling lost about why you feel like this – you’re not sure if perhaps it’s a side-effect of the medication or not, and it’s making you worry that perhaps something is just “off” inside of you. Definitely not comfortable to feel like you can’t feel love like you expect to be able to.
At youthspace.ca we don’t give advice, and we’re not able to say what might be wrong, but we can certainly listen, if you want to talk through it to see if that helps.
Since you mentioned wondering if there’s something wrong, I wonder if you’re looking for a place to start exploring what that could be? This site can be a good one…it has tests for various issues: https://mindcheck.ca/